# SDR ASOA2016052714913

- Difficulty date: May 27, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM BS 409.00+112 TO 449.85 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT, 5EA LOCATIONS.  RIGHT SIDE SEAT RAIL REMOVED IAW AMM 53-01-11-000-802.  RT SIDE SEAT TRACK INSTALLED COMPLIED WITH IAW AMM 53-01-11-000-802.  LOCATED AND DRILLED HOLES IN RT SIDE SEAT TRACK IAW SRM 51-41-11-00.
